Thanks for your response! Yes I totally agree with you, I screwed up big time.
I think the test was propionate & not sure again on the dosage. Know it was very low, lower than the average amount for a male. The Winstrol I think was 0.5 ml once a day.
I checked out that website, unfortunately I don’t have the funds for that right now. I just want to get rid of my swollen stomach. No idea if there’s something I can take to get me back to normal or how long estrogen rebound (if that’s what this is) lasts. I’m going crazy!!! It’s been what I feel like is long enough for my body to go back to normal but who knows. I do know my body is very sensitive to hormones, always had to stop birth control for that reason. I did have full panel blood work done at my doctors last month & he said everything was fine. But I don’t think they check hormones.
My weight is up about 6-7 lbs from before I started. [/quote]
A few things. 2 shots of test prop over the course of 6 weeks is really strange. I don’t know why this was recommended to you. Prop is a short ester, one that most people would use every day or every other day for consistent levels. That being said, the minimal amount you used should not have done any serious harm.
The winstrol is indeed a pretty standard female dose. So it’s also unlikely that this has done long-term harm.
Your symptoms indicate, to me, that you’re probably right about the estrogen rebound. This was my first thought. The problem is, if your estrogen IS in range, and you do something to reduce it, you could be looking at worse problems than what you’re having now. This is why I suggested getting that value checked out.
As has been mentioned, I recommended that site because I assumed you didn’t want to see your doctor. If you do have good insurance, and you don’t mind talking to your doctor about what’s going on, you could go that route.
If you can’t afford to get a test, then I would probably just wait it out. It could take another month or so for full recovery. I would hesitate to do anything that could potentially make your problems worse. Just my 2 cents.